UNIGE document Scientific Article
previous document  unige:12109  next document
add to browser collection
Title

Non abelian twisted Reidemeister torsion for fibered knots

Author
Published in Canadian Mathematical Bulletin. 2006, vol. 49, no. 1, p. 55-71
Abstract In this article, we give an explicit formula to compute the non-abelian twisted sign-determined Reidemeister torsion of the exterior of a fibered knot in terms of its monodromy. As an application, we give explicit formulae for the non abelian Reidemeister torsion of torus knots and of the figure eight knot.
Stable URL https://archive-ouverte.unige.ch/unige:12109
Full text
Article (Author postprint) (264 Kb) - public document Free access
Identifiers
Structures

183 hits

85 downloads

Update

Deposited on : 2010-10-15

Export document
Format :
Citation style :